# SDR REXA2016092801842

- Difficulty date: September 28, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 21,491 hours, 13,502 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Retainer
- Part number: CC670387421
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER OTBD SEAL RETAINER DAMAGED &TORN.  REPLACED THE RETAINER IAW SRM 51-40-11-001-001-A01, AND 51-42-06-010-001-A01.
